# SDR DXTA2024020510807

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 5,382 hours, 3,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dim
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING EMER LIGHT BARELY ILLUMINATES.  (FOUND DURING MX)  REMOVED OVERWING CENTER PANEL, REMOVED LIGHT ASSV, INSTALLED NEW EMERGENCY LIGHT ASSY AND PERFORMED OPS CHECKS. NO DEFECTS NOTED. REINSTALLED !JANEL AND RESTORED A/C BACK TO ORIGINAL CONFIGURATION REF. 33·50·20.OKAV TO CONTINUE.
